Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleSAGBI and SAGBI-Gröbner Bases over Principal Ideal Domains
Author(s) William W. Adams, S. Hocsten, Philippe Loustaunau, J. Lyn Miller
TypeArticle in Journal
Length17
ISSN0747-7171
LanguageEnglish
Journal Journal of Symbolic Computation
Volume27
Number1
Pages31--47
Year1999
Translation No
Refereed Yes
Webmaster